# SDR IPXA1665845

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 38,311 hours, 11,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T514631
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  MAIN EQUIPMENT CTR STA 246, LBL 40 FLOORBEAM VERTICAL STIFFENER FOUND CRACK.  STIFFENER REPAIRED IAW SRM 53-10-51-2R4  REPAIR 4, FIG 201, REV 49.  ORG MATL BAC1490-2793-7075T62 CRK LENGTH 1.1" REPAIR CLASSIFIED AS MAJOR REPAIR REPEAT INSP AT 3000 FLT CYCLES OR 24 MONTHS WHICH EVER OCCUR FIRST IS REQUIRED IAW SRM 53-10-51-2R4.  REPAIR 4, FIG 201, REV 49 REPAIR LENGTH IS 14.6".
